PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Interpolation for analytic families of multilinear operators on metric measure spaces

Volume 267 / 2022

Loukas Grafakos, El Maati Ouhabaz Studia Mathematica 267 (2022), 37-57 MSC: Primary 47A57; Secondary 42B25, 47H60, 35J10. DOI: 10.4064/sm210630-11-1 Published online: 2 June 2022


Let $(X_j, d_j, \mu _j)$, $j=0,1,\ldots , m$, be metric measure spaces. Given $0 \lt p^\kappa \le \infty $ for $\kappa = 1, \ldots , m$, and an analytic family of multilinear operators $$ T_z: L^{p^1}(X_1)\times \cdots \times L^{p^m}(X_m) \to L^1_{\rm loc}(X_0) $$ for $z$ in the complex unit strip, we prove a theorem in the spirit of Stein’s complex interpolation for analytic families. Analyticity and our admissibility condition are defined in the weak (integral) sense and relax the pointwise definitions given by Grafakos and Mastyło (2014). Continuous functions with compact support are natural dense subspaces of Lebesgue spaces over metric measure spaces and we assume the operators $T_z$ are initially defined on them. Our main lemma concerns the approximation of continuous functions with compact support by similar functions that depend analytically on an auxiliary parameter $z$. An application of the main theorem concerning bilinear estimates for Schrödinger operators on $L^p$ is included.


  • Loukas GrafakosDepartment of Mathematics
    University of Missouri
    Columbia, MO 65203, USA
  • El Maati OuhabazInstitut de Mathématiques de Bordeaux
    Université de Bordeaux
    351, Cours de la Libération
    33405 Talence, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image